Alert archive / Puerto Rico / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS JSJ

April 30, 2016

NWS JSJ issued this flash flood watch at Apr 30, 2016, 3:34 AM CDT. It took effect at Apr 30, 2016, 5:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2016, 3:34 AM CDT (08:34 UTC)
In effect from
Apr 30, 2016, 5:00 AM CDT
Expired
Apr 30, 2016, 7:00 PM CDT
In force
14 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted.

813 
WGCA62 TJSJ 300834
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
434 AM AST SAT APR 30 2016

...HEAVY RAIN POISED TO ENTER PUERTO RICO...FLASH FLOOD WATCH
TILL 8 PM AST...

.FAVORABLE UPPER LEVEL CONDITIONS...AN UNSTABLE ATMOSPHERE AND
COPIOUS MOISTURE MOVING IN FROM THE SOUTHWEST AND SOUTHEAST WILL
MAKE CONDITIONS FAVORABLE FOR WIDESPREAD FLOODING TODAY. DUE TO
THE LAST WEEK OF HEAVY RAIN IN VARIOUS AREAS SOILS ARE SATURATED AND
STEEP SOILS WILL BE PRONE TO SLIDE.

PRZ001>013-301645-
/O.NEW.TJSJ.FF.A.0001.160430T1000Z-160501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA
434 AM AST SAT APR 30 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR ALL OF PUERTO RICO...INCLUDING CULEBRA AND
  VIEQUES.

* THROUGH THIS EVENING

* CONDITIONS HAVE BECOME FAVORABLE FOR HEAVY RAIN OVER SATURATED
  SOILS.

* MANY AREAS WILL RECEIVE TOO MUCH RAIN TOO QUICKLY TO DRAIN
  PROPERLY CREATING HIGH RIVERS AND STREAMS...FLOODED URBAN
  STREETS AND SLIPPAGE OF STEEP TERRAIN IN MUDSLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SNELL
2 follow-up statements
421 
WGCA62 TJSJ 301543
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
1143 AM AST SAT APR 30 2016

...POTENTIAL FOR HEAVY RAINS WILL CONTINUE ACROSS PUERTO RICO AS
WELL AS THE U.S VIRGIN ISLANDS...FLASH FLOOD WATCH TILL 8 PM AST...

.FAVORABLE UPPER LEVEL CONDITIONS...AN UNSTABLE ATMOSPHERE AND
COPIOUS MOISTURE ACROSS THE REGION WILL MAKE CONDITIONS FAVORABLE
FOR PERIODS OF HEAVY RAINS AND FLOODING AT LEAST UNTIL LATER THIS
EVENING. DUE THE RECENT HEAVY RAINS AND SATURATED SOILS ACROSS
PUERTO RICO IN PREVIOUS DAYS AND THE POTENTIAL FOR HEAVY RAINS
ACROSS ALL OR PORTION OF THE U.S VIRGIN ISLANDS...THE FLASH FLOOD
WATCH HAS BEEN UPDATED AND EXPANDED TO INCLUDE THE U.S VIRGIN
ISLANDS.

VIZ001-002-010000-
/O.EXA.TJSJ.FF.A.0001.000000T0000Z-160501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
1143 AM AST SAT APR 30 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE THE U.S. VIRGIN ISLANDS...

* UNTIL 8 PM AST THIS EVENING

* CONDITIONS HAVE NOW BECOME FAVORABLE FOR HEAVY RAIN OVER
  SATURATED SOILS.

* MANY AREAS MAY RECEIVE TOO MUCH RAIN TOO QUICKLY TO DRAIN
  PROPERLY CREATING HIGH WATER LEVELS IN SMALL STREAMS AND
  GUTS...LEADING TO FLOODING OF URBAN AREAS STREETS AND POSSIBLE
  MUDSLIDES OR ROCKFALL IN AREAS OF STEEP TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FAVORABLE CONDITIONS MAY DEVELOP
AND LEAD TO FLASH FLOODING IN FLOOD PRONE AREAS AS WELL AS SMALL
STREAMS AND GUTS. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

PRZ001>013-010000-
/O.CON.TJSJ.FF.A.0001.000000T0000Z-160501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA
1143 AM AST SAT APR 30 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* ALL OF PUERTO RICO...INCLUDING CULEBRA AND VIEQUES...
 
* UNTIL 8 PM AST THIS EVENING

* CONDITIONS HAVE BECOME FAVORABLE FOR HEAVY RAIN OVER SATURATED 
  SOILS. 

* MANY AREAS WILL RECEIVE TOO MUCH RAIN TOO QUICKLY TO DRAIN 
  PROPERLY CREATING HIGH RIVERS AND STREAMS...FLOODED URBAN 
  STREETS AND SLIPPAGE OF STEEP TERRAIN IN MUDSLIDES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP AND LEAD TO FLASH
FLOODING IN FLOOD PRONE AREAS AS WELL AS IN RIVERS AND STREAMS. FLASH
FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
RAM/ER/ICP
899 
WGCA62 TJSJ 302358
FFASJU

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
758 PM AST SAT APR 30 2016

...FLOODING RAIN THREAT HAS ENDED FOR TODAY ACROSS PUERTO RICO
AND THE U.S. VIRGIN ISLANDS...

.THERE HAS BEEN LITTLE OR NO RAINFALL ACROSS THE ISLANDS SINCE
LATE IN THE AFTERNOON HOURS. WIDESPREAD FLOODING IS NO LONGER A
POSSIBILITY AS SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TO
AFFECT THE ISLANDS AT LEAST DURING THE NEXT SEVERAL HOURS.

PRZ001>013-VIZ001-002-010100-
/O.EXP.TJSJ.FF.A.0001.000000T0000Z-160501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
758 PM AST SAT APR 30 2016

...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM AST THIS EVENING...

THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN
ISLANDS WILL EXPIRE AT 8 PM AST THIS EVENING. AS NO SHOWER
ACTIVITY IS PRESENT ACROSS THE ISLANDS. THEREFORE...THE FLASH
FLOOD WATCH HAS BEEN LET TO EXPIRE AT 8 PM AST FOR ALL OF PUERTO
RICO AND THE U.S. VIRGIN ISLANDS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Apr 29, 8:42 PM CDT, 6 hours 52 minutes earlier.

Area forecast discussion, Apr 29, 8:42 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
942 PM AST FRI APR 29 2016

.UPDATE...MOSTLY CLOUDY SKIES WERE OBSERVED THIS EVENING ACROSS
THE FORECAST AREA. AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS THE
ISLANDS TAPERED OFF JUST AROUND SUNSET. WHILE THEY MAINLY
REMAINED OFFSHORE...WITH THE EXCEPTION OF AN ISOLATED THUNDERSTORM
THAT MADE IT INLAND ACROSS CABO ROJO. HOWEVER...THE HEAVIEST
ACTIVITY WAS OBSERVED OVER VIEQUES BY MID AFTERNOON...AS A STRONG
THUNDERSTORM PRODUCED SMALL HAIL...GUSTY WINDS AND TORRENTIAL
RAINFALL LEADING TO URBAN FLOODING. FOR THE REST OF THE OVERNIGHT
INTO THE EARLY MORNING HOURS...SHOWERS SHOULD CONTINUE OVER THE
REGIONAL WATERS...WITH SOME REACHING THE SOUTHEASTERN AREAS OF PR.
LATEST 30/00Z TJSJ UPPER AIR SOUNDING INDICATED A MOIST ATMOSPHERE
AT 2.03 INCHES OF PRECIPITABLE WATER AND SOUTHEAST WINDS BELOW
4000 FT AT LESS THAN 11 KNOTS...WESTERLIES ABOVE AND INCREASING
W/HEIGHT. ANOTHER RAINY DAY IS EXPECTED ON SATURDAY ACROSS THE
REGION.

&&

.AVIATION UPDATE...UNSTABLE WEATHER CONDITIONS WILL CONTINUE TO PRODUCE
SHRA/TSRA OVER THE LOCAL AREA DURING THE FORECAST PERIOD. SHRA/TSRA
WILL REMAIN POSSIBLE ACROSS THE LOCAL REGION WITH MOUNTAIN
OBSCURATIONS BETWEEN UNTIL 30/08Z. WINDS WILL CONTINUE FROM THE SE
AT 5 TO 10 KT.

&&

.MARINE UPDATE...BUOYS ACROSS PR AND THE USVI ARE INDICATING SEAS
UP TO 3 FEET AND SOUTHEAST WINDS AT 10 KNOTS OR LESS. SEAS SHOULD
CONTINUE BELOW SMALL CRAFT ADVISORY CRITERIA. ISOLATED
THUNDERSTORMS CONTINUE OVER THE MONA PASSAGE...BUT THEY SHOULD
DISSIPATE LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED /

SYNOPSIS...A SERIES OF MID TO UPPER SHORT-WAVE TROUGH WILL CONTINUE
STREAM OVER THE LOCAL REGION THROUGH NEXT WEEK. AMPLE AREA OF
MOISTURE WILL REMAIN OVER THE NORTHEAST CARIBBEAN REGION OVER THE
NEXT SEVERAL DAYS. AS A RESULT...HIGHLY UNSTABLE AND MOIST
ATMOSPHERE REMAINS OVER THE FORECAST AREA...FAVORING THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS EVERYDAY. UNSETTLED
PATTERN WILL LIKELY PREVAIL UNTIL AT LEAST MIDWEEK NEXT WEEK.

DISCUSSION...VERY UNSTABLE AND MOIST AIR MASS OVER THE FORECAST
AREA HAVE RESULTED IN THE DEVELOPMENT SHOWERS AND THUNDERSTORMS
WITH HEAVY RAINFALL ACROSS PORTIONS OF PUERTO RICO. THE HEAVIEST
RAINFALL OCCURRED IN PORTIONS OF EAST...NORTHEAST AND NORTH
CENTRAL PUERTO RICO. AREAS OF FAJARDO...LUQUILLO AND CEIBA
RECEIVED IN EXCESS OF 3 INCHES AND CONTINUED TO RAIN. OTHER AREAS
OF THE WEST AND NORTH PR EXPERIENCED AT LEAST ONE INCH OF RAIN SO
FAR THIS AFTERNOON. NEW SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS PORTIONS OF THE EASTERN THIRD OF PUERTO RICO
THROUGH THIS EVENING.

VERY MOIST SOUTHEASTERLY FLOW ACROSS THE EASTERN CARIBBEAN WILL
CONTINUE TO PROMOTE MOISTURE CONVERGENCE ACROSS PUERTO RICO AND
THE US VIRGIN ISLANDS THROUGH THE END OF THE WEEK. THIS COMBINES
WITH INFLOW OF MID LEVEL ENERGY AND FAVORABLE JET DYNAMICS TO SUSTAIN
UNSETTLED CONDITIONS OVER THE NEXT SEVERAL DAYS.

PATTERN WILL REMAIN HIGHLY FAVORABLE AND CONDUCIVE TO ORGANIZED
DEEP CONVECTION THROUGH MID-WEEK NEXT WEEK. HIGH MOISTURE CONTENT
AND ADDITIONAL PERTURBATIONS AT MID-UPPER LEVELS WILL KEEP THE
CHANCES OF SHOWERS AND THUNDERSTORMS HIGH THROUGH THE FORECAST
PERIOD.

AVIATION...UNSTABLE WEATHER CONDITIONS WILL CONTINUE TO PRODUCE
SHRA/TSRA OVER THE REGION DURING THE FORECAST PERIOD. SHRA/TSRA WILL
REMAIN POSSIBLE AT TJSJ/TJPS AND TJMZ WITH MOUNTAIN OBSCURATIONS
BETWEEN UNTIL 30/02Z. WINDS WILL CONTINUE FROM THE SE AT 10 TO 15 KT.

MARINE...WINDS OF 10-15 KT AND SEAS OF 3-5 FEET CAN BE EXPECTED ACROSS
MOST OF THE WATERS OVER THE NEXT SEVERAL DAYS. SMALL CRAFT ADVISORIES
ARE NOT EXPECTED OVER THE NEXT 5-7 DAYS. THUNDERSTORMS ACROSS THE
WATERS WILL BE THE MAIN HAZARD THROUGH EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  87  74  88 /  20  40  40  40
STT  78  83  76  86 /  40  40  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

10/13
Hazardous weather outlook, Apr 29, 6:08 AM CDT, 21 hours 26 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
638 AM AST VIERNES 29 DE ABRIL DE 2016

AMZ710>745-PRZ001>013-301045-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-
CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-
INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
638 AM AST VIERNES 29 DE ABRIL DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA POSIBILIDAD DE TRONADAS CON LLUVIAS FUERTES Y
BREVES VIENTOS EN RAFAGAS ESTA TARDE A TRAVES DE SECTORES DEL
NORESTE...INTERIOR...NORTE Y OESTE DE PUERTO RICO. TRONADAS INTENSAS
SOBRE ESTAS AREAS PODRAN PRODUCIR LLUVIAS Y VIENTOS FUERTES.

.INUNDACIONES...FUERTES LLUVIAS PODRIAN DAR PASO A INUNDACIONES EN
AREAS URBANAS...RIOS Y PEQUENOS RIACHUELOS. DEBIDO A SUELOS YA
SATURADOS...FUERTES LLUVIAS PODRAN CAUSAR DESLIZAMIENTOS.

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH O 17 NUDOS SON ANTICIPADOS
A TRAVES DE LAS AGUAS DEL ATLANTICO Y EL PASAJE DE LA MONA.

.OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SON ANTICIPADOS
A TRAVES DE LAS AGUAS DEL ATLANTICO Y LOS PASAJES DEL CARIBE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA PLAYAS DEL NOROESTE Y CENTRAL NORTE DE PUERTO
RICO.

.DIAS DOS HASTA SIETE...SABADO A JUEVES

UN RIESGO MODERADO DE CORRIENTES SUBMARINAS ES POSIBLE QUE CONTINUE
HASTA EL FIN DE SEMANA A TRAVES DE LAS PLAYAS DEL NORTE DE PUERTO
RICO Y CULEBRA. UNA MASA DE AIRE HUMEDO E INESTABLE CONTINUARA
PREVALECIENDO A TRAVES DE LAS ISLAS LOCALES HASTA POR LO MENOS LA
SEMANA PROXIMA. DEBIDO A SUELOS YA SATURADOS...FUERTES LLUVIAS
PODRAN DAR PASO A INUNDACIONES URBANAS...RIOS Y PEQUENOS RIACHUELOS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-301045-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
638 AM AST VIERNES 29 DE ABRIL DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS.

.DIA UNO...HOY Y ESTA NOCHE

.OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SON ANTICIPADOS
A TRAVES DE LAS AGUAS DEL ATLANTICO Y LOS PASAJES DEL CARIBE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS A TRAVES DE LAS PLAYAS DE SAN TOMAS Y SANTA CRUZ.

.DIAS DOS HASTA SIETE...SABADO A JUEVES

UN RIESGO MODERADO DE CORRIENTES SUBMARINAS ES POSIBLE QUE CONTINUE
HASTA EL FIN DE SEMANA. UNA MASA DE AIRE HUMEDO E INESTABLE
CONTINUARA PREVALECIENDO A TRAVES DE LAS ISLAS LOCALES HASTA POR LO
MENOS LASEMANA PROXIMA. FUERTES LLUVIAS Y TRONADAS SERAN POSIBLES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:29 AM CDTSpecial Marine WarningJSJ2 hr
Apr 30, 3:50 AM CDTAreal Flood AdvisoryJSJ3 hr
Apr 30, 4:09 AM CDTAreal Flood AdvisoryJSJ5 hr
Apr 30, 4:25 AM CDTAreal Flood AdvisoryJSJ3 hr
Apr 30, 5:11 AM CDTSpecial Marine WarningJSJ2 hr
Apr 30, 5:15 AM CDTFlash Flood WarningJSJ5 hr
Apr 30, 5:54 AM CDTAreal Flood AdvisoryJSJ3 hr
Apr 30, 7:17 AM CDTSpecial Marine WarningJSJ28 min
Apr 30, 7:44 AM CDTSpecial Marine WarningJSJ2 hr
Apr 30, 9:44 AM CDTSpecial Marine WarningJSJ2 hr
Apr 30, 10:22 AM CDTSpecial Weather StatementJSJ113 min
Apr 30, 11:09 AM CDTSpecial Weather StatementJSJ81 min
Apr 30, 11:47 AM CDTSpecial Marine WarningJSJ118 min
Apr 30, 12:28 PM CDTSpecial Weather StatementJSJ2 hr
Apr 30, 1:46 PM CDTSpecial Marine WarningJSJ44 min
Apr 30, 12:08 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Watches in Puerto Rico, 2016Flash Flood Watches in U.S. Virgin Islands, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.